# SDR ARWA0001201

- Difficulty date: December 6, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Aircraft time: 80,422 hours, 26,159 cycles
- System (JASC): 5270 · Door Warning System
- Part: Uplock Switch
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

DOOR NOT LATCHED LIGHT ILLUMINATED AFTER TAKEOFF PERFORMED ABNORMAL CKLIST LIGHT REMAIN ON.  REMOVED AND REPLACED RT MAIN LANDING GEAR DOOR UPLOCK SWITCH, OPERATIONAL CHECK LANDING GEAR DOOR INDICATION SYSTEM IAW 32-60-0 AND FOUND NORMAL.
